# SDR HEEA076323

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 3,728 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transmitter
- Part number: 222375077119
- Part serial: 58472393
- Condition: Malfunctioned
- Location: Engine Torque
- Part time: 3,728 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FADEC DEGRADE LIGHT.
